# SDR SWAA2017101917225

- Difficulty date: September 22, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 65,675 hours, 38,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER STUB FRAME CRACKED AT BS 295.5, STR 9R.  REPAIRED STUB FRAME IAW SRM AND DWG.
